2005
Optimality of an explicit series expansion of the fractional Brownian sheet
Publication
Publication
Statistics and Probability Letters , Volume 71 - Issue 4 p. 295- 301
We show that an explicit series expansion of the fractional Brownian motion derived by Dzhaparidze and Van Zanten (Probab. Theory Related Fields 130 (1) (2004) 39) is rate-optimal in the sense that the expected uniform norm of the truncated series vanishes at the optimal rate as the truncation point tends to infinity. The same it true for the expansion of the general fractional Brownian sheet that is obtained by a canonical extension.
Additional Metadata | |
---|---|
, , , | |
, | |
, | |
North-Holland | |
Statistics and Probability Letters | |
Organisation | Stochastics |
Dzhaparidze, K., & van Zanten, H. (2005). Optimality of an explicit series expansion of the fractional Brownian sheet. Statistics and Probability Letters, 71(4), 295–301. |